dojoloach Posted October 26, 2006 Share Posted October 26, 2006 I started Buspar two days ago, taking 15 mgs for three nights, and then starting to increase this morning with a second 15mg pill. Within a half hour of this second dose, I'm experiencing brain zaps. I've had plenty of brain zaps in my time, with to SSRI/SNRI withdrawals. I still get them from time to time (even though I've been off for years), but they only come between asleep and awake, only a few at a time, and only every 6-12 weeks, max. Today is different. For one, the zaps - I don't hear them like I do with the "usual" brain zaps. Also, they're way stronger than anything I've had since my last antidepressant withdrawal, and happen every single time I move my eyes from side to side. Is this a fairly common side effect? I've never heard of brain zaps when going on a med. What in the world is going on? Does this mean I should not take any more Buspar? Please tell me your experience with such things. Also, if anyone's got any official info on brain zaps (I can't believe there isn't an official name for it besides brain zaps, when bazillions of us have experienced them - why don't they know what's going on?), please pass it along. Knowing why my head is zapping might help. A little. Finally - in addition to brain zaps - is there anything else I should be on the lookout for? Like, with Effexor withdrawal (the worst for me), I had many other symptoms that went along with zaps, like mydriasis, sweating, gi upset, major mood swings with rage and paranoia, dizziness, etc. If you've had the Buspar-induced brain zaps, did you also have some of these other withdrawal-type symptoms? Thanks! o - ps - have you ever noticed that the zaps are like a bank? Like, you have so many stored up, and if you look from side to side to side, and zap all out, you'll cash out your zaps. The longer you wait to look, the more zaps you'll have when you try again. That's one way I've used to gauge how "bad" the zapping is. Another is counting the zaps. I've had them go 15+ each side with Effexor withdrawal. So far, with the Buspar zaps, it's only one per look. They're "cashing out" every four minutes or so. Gosh. I sound like a maniac. Thank god there's a place I can talk about the brain zaps. No one ever wants to hear about the brain zaps. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.